JIMO
Some new results on multi-dimension Knapsack problem
Yuzhong Zhang Fan Zhang Maocheng Cai
Journal of Industrial & Management Optimization 2005, 1(3): 315-321 doi: 10.3934/jimo.2005.1.315
We claim a conclusion on Multi-Dimensional Knapsack Problem (MKP), which extends an important proposition by Dantzig firstly, then address to a special case of this problem, and constitute a polynomial algorithm, extending Zukerman et al's work.
keywords: integer programming Knapsack problem polynomial time algorithm approximation algorithm.

Year of publication

Related Authors

Related Keywords

[Back to Top]